| Model Number |
PT101US |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in canada reported that the power out alarm of the pt101 airvo 2 humidifier (airvo 2) sounded for less than 120 seconds.This was found while the subject airvo 2 was out of use and not on a patient.This was reported subsequent to a field safety notice informing users of a change to the disinfection kit user manual of the airvo 2 to include a regular test of the power out alarm, to be carried out in between each patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing f&p's investigation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the pt101 airvo 2 humidifier (airvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.Its intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The airvo 2 is not intended for life support, and appropriate patient monitoring must be used at all times.